# SDR COMA0760664

- Difficulty date: November 22, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 26,985 hours, 19,033 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 47259702
- Part serial: 0277
- Condition: Faulty
- Location: Cockpit
- Part time: 22,476 hours, 19,550 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLIGHT 5218 - BOTH CARGO FIRE LIGHTS ILLUMINATED UPON LANDING.  COMPLIED WITH QRH PROCEDURE, BOTH BOTTLES DISCHARGED.  REMOVED AND REPLACED CARGO FIRE CONTROL PANEL.
